# SDR ASOA201000360

- Difficulty date: March 5, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED ABOVE LINTEL ATTACH BRACKET, AREA IS MARKED.   REMOVED ALL ANGLES AND BRACKETS FWD OF FS 621 BULKHEAD NESSESARY FOR LINTEL FITTING REPAIR IAW SRM 51-42-21 AND 51-42-06 FOR REO 601R-53-61-1230. PARTS ORDERED FOR FWD SIDE. REMOVED INTERCOSTAL WITH ANGLES, MADE CUTOUT ON LINTEL CHANNEL DOUBLER THEN DROPED LINTEL FITTING DOWN TO FACILITATE BULKHEAD CUTOUT IAW REO 601R-53-61-1230.  CUTOUT TO LINTEL CHANNEL DOUBLER REQUIRES NDT. PERFORMED ET INSP OF CUTOUT ON LINTEL CHANNEL DOUBLER IAW EC/TC (TC REO 601R-53-61-1230 STEP 5 PER NDTM PART 1,51-20-06 NO INDICATIONS NOTED AT THIS TIME.
